# SDR AUS20020126

- Difficulty date: February 18, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 654486112
- Condition: Leaking
- Location: Rudder Actuator
- Part time: 12,933 cycles
- Component: Rudder Actuator, 1411503
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER PCU LEAKING INTERNALLY.  RUDDER STANDBY PCU ALSO LEAKING INTERNALLY.
